# SDR UIEA2017123102456

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,612 hours, 11,104 cycles
- Engine: Ge CF680C2B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 702928
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

VIBRATION MONITOR FOR THE LEFT LOW PRESSURE TURBINE, MAXED OUT AT 5.0 DURING CLIMB OUT WITH ASSOCIATED ENGINE HUM.  DURING CRUISE FLIGHT 4.4 AND VIBRATION INDICATED. DURING DESCENT NOTICEABLE VIBRATION FELT AND HEARD ASSOCIATED WITH LEFT LPT HIGH VIBRATION INDICATION.  REMOVED AND REPLACED THE NR 1 ENGINE ASSY IAW E1029.
